advertisement

Hypertension

Question
Posted by: | 2020/02/27

Q.

Erratic blood pressure

I have been diagnosed with Hypertension 25 years ago. 10 years ago meds were increased as I suffered dizziness and palpitations. I eventually after 8 years convinced the gp to let me try HRT. Palpitations are much better but I still suffer dizziness and erratic blood pressure. I take prexum plus 5mg in the morning wake up at 120/80 after work I am dizzy and BP is 150plus. if I sit still for an hour it goes back to 120 or lower but sometimes does not drop. I take fedaloc 30 at 6pm. sometimes it drops BP back to 120 if it was 150 or to 100/60 if BP was 120. I take bisoprolol 1.2 in the morning and sometimes at night to prevent palpitations. Cardiologist says theres nothing wrong with me but I am tired of feeling dizzy most of the time. GP as suggested antidepressants. I am not a depressed person just fed up. I take Alzam occasionally if I feel anxious or feel my heart flopping.

Expert's Reply

A.

Hypertension expert
- 2020/03/02

The first question is, do you feel dizzy if your systolic BP is 100 or less? If not, low or erratic BP is not the cause of your dizziness and other causes should be considered. Have your iron levels been checked? Maybe time for a specialist physician.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.